# SDR FDEA200810284587

- Difficulty date: October 28, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,301 hours, 26,952 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 7002
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDOW HEAT FAILED EN ROUTE.  TURNED OFF AND BACK ON SEVERAL TIMES BUT WINDOW HEAT CONTINUED TO FAIL.  CHECKED/RESET BOTH L1 AC AND DC CONTROL PER MOCC.  NO HELP.  WINDOW VERY COLD.  ACN RELEASED FOR SERVICE PER MEL/CDL: 30-15-A CATEGORY: C.  REPLACED BROKEN C/B C665.  AFTER LAST ENTRY, FOUND CONTROL UNIT SERIAL NUMBERS FOR POS L1 AND L2 DID NOT MATCH MAXI.  CONFIRMED BAD CONTROL UNIT TO HAVE MSN 7002.  REMOVED AND REPLACED L1 CONTROL UNIT AND INSTALLED CONTROL UNIT WITH MSN 8892 IN L2 POSITION TO MATCH MAXI REF MM 30-41-033-4, WDM 30-41-11 AND SMP CH 20.  OP CKS ARE GOOD AT THIS TIME.
